# SDR AWXA9500622

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: NSA5516A6NJ
- Condition: Broken
- Location: Ptu Manifold
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX-MSP - DURING CRUISE AT FL 39,000 FEET, CREW SHUT DOWN GREEN SYSTEM HYDRAULIC PUMP DUE TO GREEN HYDRAULIC RESERVOIR LOW QUANTITY MESSAGE.  CREW DECLARED AN EMERGENCY LANDING AND MANUALLY EXTENDED GEAR.  LANDING WAS UNEVENTFUL.  AIRCRAFT WAS TOWED TO GATE WHERE CONTRACT MAINTENANCE ALSO FOUND TWO CLAMPS BROKEN ON THE SAME LINE.  MAINTENANCE TIGHTENED FITTING, REPLACED TWO CLAMPS, AND SERVICED GREEN HYDRAULIC SYSTEM.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
